# SDR M3HA97068

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4202G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 050
- System (JASC): 3418 · Stall Warning System
- Part: Relay
- Part number: E0242A28C1
- Condition: Shorted
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT 1722 - AFTER TAKEOFF FROM HNL, STICK PUSHER/SHAKER FAULT INTERMITTENT, FLT CTL ON CAP MC, SC.  AIRCRAFT DIVERTED BACK TO HNL, AN UNEVENTFUL LANDING WAS MADE IN HNL.  REMOVED AND INSTALLED SERVICEABLE RELAY, (6FU).  OPS CHECKED GOOD IAW TROUBLESHOOTING MANUAL 27-36-00.  (M)
